# SDR DHL9780502C

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Cracked
- Location: Rt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT ELEVATOR  CONTROL TAB T/E HAS SMALL CRACK AND I/B T/E REPAIR NOT BONDED.  REMOVED AND REPAIRED TAB.  REINSTALLED M/M 27-30-2.
